# SDR SIMA20210105001

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 15,248 hours, 9,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT CRADLE BROKEN.  C/A: R & R AFT FA EMERGENCY FLASHLIGHT ASSEMBLY, OPERATION CHECK GOOD, IAW AMM 33-51-01.
